stomach pain/remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2008
Total Posts : 35
   Posted 2/29/2008 11:35 AM (GMT -6)   
I was just wondering if anyone has had stomach pain as a side effect to Remicade and if so, does it continue or will it let up after a few days?
Also, a racing heartbeat??

Regular Member

Date Joined Feb 2008
Total Posts : 42
   Posted 2/29/2008 1:45 PM (GMT -6)   
Hi its interesting you mention the racing heart beat
mine feels like that ( i had remicade this time last week )
but when i measure it with a heart monitor, its only 80 bpm  .. but it feels like its thumping away ..maybe its blood pressure in my case , but seems to be after the remicade - i have no stomach pain at all though
hope it settles for you soon in any case

Veteran Member

Date Joined Aug 2007
Total Posts : 884
   Posted 2/29/2008 2:01 PM (GMT -6)   
That sounds like how my allergic reactions to it began.  Started with that and then got worse each treatment until I couldn't get it anymore without being in the hospital 19 hrs (and then it stopped working anyway).  Hope it doesn't get to that point with you...maybe benedryl or something with help...didn't with me.
...rejoice in our sufferings, because we know that suffering produces perseverence; perseverence, character; and character, hope.   Romans 5:3-4

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 4:05 PM (GMT -6)
There are a total of 2,711,901 posts in 299,033 threads.
View Active Threads

Who's Online
This forum has 153620 registered members. Please welcome our newest member, nanno2nd2.
346 Guest(s), 12 Registered Member(s) are currently online.  Details
alephnull, RUSS504, woodpecker43, imagardener2, smlafleur, bdbbauden, GingerGirl, blksteeda, searching1, Boon1, ljimd, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer